# SDR IPXA2017090121240

- Difficulty date: August 18, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB293114
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT WING FIXED LEADING EDGE FORMER CRACKED, XOS 584.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT FORMER IAW DWG ARB2931 AND SRM 51-33-01.
